# SDR SIMA20150206020

- Difficulty date: February 6, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523060005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE REAR FUSELAGE I SKIN.  R & R REAR FUSELAGE I UPPER SKIN IAW SRM 53-31-01 SI , 51-40-02, 51-40-06, 51-20-03, 51-20-01, CPM 51-21-04, ETN-EM-53-266 R3 & ETN -EM-51-118.
